# SDR AU010035

- Difficulty date: January 16, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce, RB211524G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE THRUST REVERSER NR 9 BLOCKER DOOR PARTLY MISSING. DAMAGE TO CORONA WITH A 76.2MM BY 25.4MM (3IN BY 1IN) HOLE ADJACENT TO BLOCKER DOOR POSITION. DAMAGE ALSO TO LT COMBUSTION FAIRING AND INTEGRATED NOZZLE ASSEMBLY.
